# SDR ASAA9710116

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 61, THE SMOKE BARRIER EXIT LIGHT WAS FOUND TO STAY ILLUMINATED.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
